Junie

Members
  • Content count

    8
  • Joined

  • Last visited

About Junie

  • Rank
    Member
  1. Since there is dexedrine in adderall thats the part that is causing this reaction I guess....my thinking was it was the other ingredient in adderall but I was wrong. I need to try some other medication but not sure what
  2. Dont know if allergy is right word but it is a reaction. I went off adderall for 2 mos. to see if it would go away and it did. Then tried adderall agin and it came back within a day or two. Stopped again and it went away thats when I thought I would try the dexedrine Had 1 dex and by that evening it was back except worse. Mouth is dry but thats not the worrisome part, I can deal with that. The worrisome part is the inside of my my is raw and without something I am housebound and unable to drive.
  3. I posted here about my reaction to Adderall IR and decided to give pure dexedrine a try instead. I get mouth sores and a horrible metallic taste from Adderall and after I tried just 1 dexedrine by evening I had the same reaction but twice as bad as with the dexedrine. Im starting to think any amphetamine may cause this and I have not a clue what I should try next. Can anyone shed any light on this? Years ago I tried Ritalin and Provigil and didnt respond well to them. I need suggestions that I can take to my doctor. Any ideas for me?
  4. Thanks Natdoc Talked to my shrink about the patch and she has only had one patient on it and said it was so hard to get the patient finally switched to something else. I got a scrip for Dex. and found out my drug plan wont cover it so Im in the process of trying to get it approved...faxes and phone calls all day. I hope Im successful. I was very surprised because its been around forever and ever....housewives in the 50's used to take it, so I thought it would be easy to get. Someone said theres a shortage in the US but maybe thats a rumor. I have not given up on the Dex yet just need to go through the mind numbing red tape. I sure appreciate all your helpful suggestions d.
  5. Natdoc I see and that makes sense as I have been on Adderall a long long time. I have never heard about the daytrana patch. I will google it but tell me more about it from your experience. Right now I pretty much stay home and take a small dose of Adderall if I absolutely have to drive but by the end of the day the taste in my mouth comes back. I will get a scrip from my shrink tomorrow for dexedrine and give that a try.
  6. Natdoc Thank goodness. I cant tell you what a relief it is for confirmation of this Thank you very much. So do you happen to know if its from the Adderall itself and not a filler or dye? If it is I guess experimenting with different colors or manufacturers would not produce a different outcome. I have never tried XR, always taken IR and and wondered if I should try it. Again if its the drug that would not help either. The only other non adderall med I have left to try would be dexedrine I have tried most of the other ones I have seen mentioned here and they didnt work for me.
  7. My doctor knows about these symptoms and feels its something about the Adderall.
  8. Im new here but have been doing searches for a few weeks before I joined to gather info on how to resolve my medication issues. I dont think I have classic Narcolepsy, at least according to the sleep study I did, but I do have severe hypersomnia. I have had it for about 18 yrs. On top of that I have severe fatigue due to immune system problems and Lyme. I have been taking 20 mg of Adderall for about 15 yrs but stopped it 3 mos ago to deal with some other health issues and to see how I would do without it.......Im pretty much housebound without it. One of the most horrible symptoms I have had for a long time is bad metallic taste in my mouth which can cause blisters on the inside of my lips and when it gets really bad I can lose a layer of skin off of my lips. It has been one of my mystery symptoms I added to the list of other strange symptoms I get with my other health problems. What I discovered since being off the Adderall is its the Adderall thats causing it. It has gone away since stopping Adderall. I dont think many get this reaction at least nothing came up in my searches. Im wondering if its a filler or maybe the dye in the pills and I could test out this idea by getting a pill with a different color. Mine are blue.10mg. by Teva I think. I have to find a replacement so I can return to something resembling a normal life....being able to drive is something I cant do without the Adderall I learned about Dexedrine here and will talk with my doctor when I see her tomorrow. If anyone has any other ideas or suggestions I sure would appreciate hearing them. dolores